# SDR QXEA2010041300257

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SERVICE DOOR MID CAP ANGLE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-12-001-001-A01 AND 53-21-23-101-002-A01.  REMOVED MID CAP ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED , DRILLED, AND DE-BURRED NEW MID CAP-ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED MID CAP ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  PRIMED AND PAINTED FASTENERS IAW SRM 51-25-00-001-001-A01.
